Alert archive / Michigan / Tornado Warnings in 2020
Tornado Warning 2, NWS Marquette, MI
NWS Marquette, MI issued this tornado warning at Aug 9, 2020, 10:00 PM CDT for Iron County, Michigan. It was in force for 15 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 9, 2020, 10:00 PM CDT (03:00 UTC)
- Expired
- Aug 9, 2020, 10:15 PM CDT
- In force
- 15 min
- Issued by
- NWS Marquette, MI
- Area
- Storm-based polygon
- Tornado
- Observed
- Hail
- 0.75 in
County Iron County, MI
The radar
The Marquette radar (KMQT), 78 km from the middle of the area, began a volume at 03:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 3.0 hours before the alert went out and 441 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2342 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 1184 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 107 m²/s²
- 0-3 km storm-relative helicity
- 168 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 10.5
The text
As transmitted.
161
WFUS53 KMQT 100300
TORMQT
MIC071-100315-
/O.NEW.KMQT.TO.W.0002.200810T0300Z-200810T0315Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Marquette MI
1000 PM CDT Sun Aug 9 2020
The National Weather Service in Marquette has issued a
* Tornado Warning for...
Southeastern Iron County in south central Upper Michigan...
* Until 1015 PM CDT.
* At 1000 PM CDT, a tornado producing storm was located 7 miles
northeast of Florence, or 11 miles southeast of Crystal Falls,
moving east at 50 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
southeastern Iron County, including the following locations...
Peavy Falls Dam.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 4596 8819 4594 8821 4595 8824 4609 8825
4611 8812 4592 8812
TIME...MOT...LOC 0300Z 268DEG 42KT 4601 8813
TORNADO...OBSERVED
HAIL...<.75IN
$$
NJL1 follow-up statement
212
WWUS53 KMQT 100310
SVSMQT
Severe Weather Statement
National Weather Service Marquette MI
1010 PM CDT Sun Aug 9 2020
MIC071-100320-
/O.EXP.KMQT.TO.W.0002.000000T0000Z-200810T0315Z/
Iron MI-
1010 PM CDT Sun Aug 9 2020
...THE TORNADO WARNING FOR SOUTHEASTERN IRON COUNTY WILL EXPIRE AT
1015 PM CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
LAT...LON 4596 8819 4594 8821 4595 8824 4609 8825
4611 8812 4592 8812
TIME...MOT...LOC 0310Z 268DEG 42KT 4601 8799
$$
NJLWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Marquette, MI wrote its last area forecast discussion before this tornado warning went out at Aug 9, 6:35 PM CDT, 3 hours 25 minutes earlier.
Area forecast discussion, Aug 9, 6:35 PM CDT, 3 hours 25 minutes before
Area Forecast Discussion National Weather Service Marquette MI 735 PM EDT Sun Aug 9 2020 .SHORT TERM...(This evening through Monday) Issued at 240 PM EDT SUN AUG 9 2020 Upper air pattern consists of a 500 mb trough across the northern Rockies and northern plains with a MCV in MN this morning. The upper trough will continue to move east into the upper Great Lakes tonight into Mon. Some deeper moisture and 850-500 mb q-vector convergence moves through tonight and moves out of the eastern cwa Mon afternoon. Tough forecast for this period as there are numerous mcv's off to the west of the area and also a lot of old outflow boundaries around the area as well. Thinking is that there will be a line that moves in late this afternoon across the far west, then this gradually moves eastward with time tonight and then exits slowly out of the cwa with the passage of the cold front across the area on Mon. Followed close to the conshort for pops for this time period as this model seemed to have the best handle on the ongoing convection off to the west and was the slowest to bring in pops into the far west late this afternoon. Could be some severe weather with this line with large hail and damaging wind gusts the primary threat. There could also be some heavy rain with the high dew points in the area as well. Confidence is low with this forecast however, especially later in the time period as it all hinges on the evolution of the convection this evening. .LONG TERM...(Monday night through Sunday) Issued at 342 PM EDT SUN AUG 9 2020 With the cold front clear through the UP and any remaining thunderstorms exiting over the far eastern CWA, Monday night begins a long period of tranquil weather over our area. By Tuesday, models show a closed upper low over Hudson Bay and a second short wave moving into the Canadian Rockies. The northern tier of the CONUS remains in low-amplitude quasi-zonal mid-level flow. A packet of mid- level dry air on Tuesday will keep skies completely clear but could lead to deep mixing and drying out of the PBL. This could drop afternoon RH to around 20-25% which, in combination with a breezy SW gradient wind gusting to 20-25 mph at times, may lead to a concern for fire weather. However most of the area having seen copious rainfall over the weekend into early Monday should limit the fire weather potential overall. Ridging builds in for Wednesday through at least Friday leading to continued warm and rain-free weather. GEFS mean 850 mb temps continue hover right around 16-17 C each of those three days, pretty much in line with what the deterministic EC and UKMET, among other guidance. Light synoptic/background flow will allow Lake Superior lakebreezes to develop on Wednesday keeping those shorelines cooler in the upper 70s, but elsewhere highs should easily reach the mid 80s. Thursday and Friday look equally as warm, with less relief along the Lake Superior shoreline as strengthening SSE flow will keep the lakebreeze mostly offshore those days. Given the run-to-run and model-to-model consistency in 850 mb temps, and given that the NBM seems to be running a bit cool, added about a couple degrees to afternoon highs each of these three days, except along the Lake Superior shoreline on Wednesday. By the weekend the pattern becomes more unsettled again. The GFS and EC both show a strong short wave digging into the Northern Plains late Friday and then lifting northeastward through northern Ontario Saturday into Sunday. As the ridge overhead begins to break down and shift east, there may be one or two ridge-roller type MCSs Friday night or Saturday, depending on the exact strength and orientation of the height gradient. Then the system's cold front moves through around Saturday or Sunday leading to additional thunderstorm chances. Given the agreement in the models, could have gone higher with POPs, but for now was content to just keep the NBM's broad chance POPs through much of the weekend until the fine scale details come into focus. && .AVIATION...(For the 00Z TAFS through 00Z Monday evening) Issued at 733 PM EDT SUN AUG 9 2020 IFR and LIFR conditions possible with thunderstorms across the area tonight into Monday morning. A complex of thunderstorms will push from NW WI and the western U.P into the central portion of the U.P this evening. Expect IFR and LIFR as the storms pass through IWD and CMX. Less certainty exists with the evolution of these storms at SAW so kept things VFR for now. Another round thunderstorms is expected in the morning hours as a cold front pushes through the area from W to E bringing another period of lower CIGS/VIS. Have conditions improving to VFR between the rounds of storms but wouldn't be surprised if IFR CIGS hang on at CMX and IWD. Expect VFR conditions by mid to late morning Monday as dry air filters in behind the cold front. && .MARINE...(For the 4 PM Lake Superior forecast issuance) Issued at 240 PM EDT SUN AUG 9 2020 The winds will shift from the E/SE to W/SW at 10 to 20 knots as a cold front moves through tonight. Thunderstorms could briefly produce much stronger winds, as well as possibly some hail overnight. Once the cold front clears the lake on Monday, winds look to remain 10-20 knots with gusts up to 25 knots, particularly in the western lake between Isle Royale and the Keweenaw Peninsula due to funneling. Winds will subside slightly Monday night before picking back up again in western Superior between Isle Royale and the Keweenaw Peninsula; look for winds to pick up to 15-20 knots with gusts up to 25 knots again due to the funneling of the winds in this area. Winds will decrease to around or less than 20 knots Tuesday night and should remain that way through the rest of the mid-week. && .MQT WATCHES/WARNINGS/ADVISORIES... Upper Michigan... None. Lake Superior... None. Lake Michigan... None. && SHORT TERM...07 LONG TERM...RJC AVIATION...NL MARINE...TAP
Hazardous weather outlook, Aug 9, 2:57 PM CDT, 7 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Marquette MI 357 PM EDT Sun Aug 9 2020 MIZ001>007-009>014-084-085-102000- Keweenaw-Ontonagon-Northern Houghton-Baraga-Marquette-Alger-Luce- Gogebic-Iron-Dickinson-Menominee-Delta-Southern Schoolcraft- Southern Houghton-Northern Schoolcraft- 357 PM EDT Sun Aug 9 2020 /257 PM CDT Sun Aug 9 2020/ This Hazardous Weather Outlook is for portions of western Upper Michigan and central Upper Michigan. .DAY ONE...Tonight Thunderstorms are likely through the overnight hours. Some of the storms could produce large hail, damaging winds, and heavy rain. .DAYS TWO THROUGH SEVEN...Monday through Saturday Thunderstorms are possible again on Monday, mainly over south- central and eastern Upper Michigan. There is a moderate swim risk for the Lake Michigan beaches of Schoolcraft County on Monday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any observed hail or wind damage from thunderstorms to the National Weather Service in Marquette. The public may also submit reports to the National Weather Service via phone, on our website, or through Facebook or Twitter using #906wx. LSZ162-240>251-263>267-102000- Lake Superior west of a line from Saxon Harbor WI to Grand Portage MN beyond 5NM-Saxon Harbor WI to Black River MI- Black River to Ontonagon MI- Ontonagon to Upper Entrance of Portage Canal MI- Upper Entrance of Portage Canal to Eagle River MI- Eagle River to Manitou Island MI- Manitou Island to Point Isabelle MI- Point Isabelle to Lower Entrance of Portage Canal MI- Lower Entrance of Portage Canal To Huron Islands MI Including Keweenaw and Huron Bays-Huron Islands to Marquette MI- Marquette to Munising MI-Munising to Grand Marais MI- Grand Marais to Whitefish Point MI- Lake Superior from Saxon Harbor WI to Upper Entrance to Portage Canal MI 5NM off shore to the US/Canadian border including Isle Royale National Park- Lake Superior from Upper Entrance to Portage Canal to Manitou Island MI 5NM off shore to the US/Canadian Border- Lake Superior West of Line from Manitou Island to Marquette MI Beyond 5NM from shore- Lake Superior East of a line from Manitou Island to Marquette MI and West of a line from Grand Marais MI to the US/Canadian Border Beyond 5NM from shore- Lake Superior from Grand Marais MI to Whitefish Point MI 5NM off shore to the US/Canadian border- 357 PM EDT Sun Aug 9 2020 /257 PM CDT Sun Aug 9 2020/ This Hazardous Weather Outlook is for portions of Eastern Lake Superior...Central Lake Superior and Western Lake Superior. .DAY ONE...Tonight Areas of dense fog will remain possible today and tonight. Thunderstorms are likely through the overnight hours. Some of the storms could produce large hail, damaging winds, and heavy rain. Areas of fog are expected tonight and could be locally dense. .DAYS TWO THROUGH SEVEN...Monday through Saturday Thunderstorms are possible again on Monday, mainly over far eastern Lake Superior. Areas of fog are expected on Monday and could be locally dense. .SPOTTER INFORMATION STATEMENT... The need for weather spotter reports is not anticipated at this time. LMZ221-248-250-102000- Green Bay North of line from Cedar River MI to Rock Island Passage-Seul Choix Point to Point Detour MI- 5NM East of a line from Fairport MI to Rock Island Passage- 357 PM EDT Sun Aug 9 2020 This Hazardous Weather Outlook is for portions of Northern Lake Michigan. .DAY ONE...Tonight Thunderstorms are likely tonight. Some of the storms could produce large hail, damaging winds, and heavy rain. .DAYS TWO THROUGH SEVEN...Monday through Saturday Thunderstorms are possible again on Monday. .SPOTTER INFORMATION STATEMENT... The need for weather spotter reports is not anticipated at this time. RJC
In the hours before
Local storm report, Aug 9, 8:03 PM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
903 PM EDT SUN AUG 9 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM FLOOD 1 NW IRONWOOD 46.46N 90.17W
08/09/2020 GOGEBIC MI LAW ENFORCEMENT
GOGEBIC COUNTY SHERIFFS REPORT THAT A
PORTION OF US2 IN IRONWOOD WAS FLOODED WITH
STRANDED VEHICLES ON US2 IN IRONWOOD. US2 IS
CLOSED FROM DOUGLASS BLVD TO LOWELL STREET.
LAW ENFORCEMENT ALSO REPORTS A DOWNED POWER
LINE NEARBY IN IRONWOOD.
&&
JSSSpecial weather statement, Aug 9, 8:31 PM CDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Marquette MI
931 PM EDT Sun Aug 9 2020
MIZ002>004-009-010-084-100200-
Ontonagon MI-Baraga MI-Gogebic MI-Houghton MI-Southern Houghton MI-
Iron MI-
931 PM EDT Sun Aug 9 2020
...SIGNIFICANT WEATHER ADVISORY FOR IRON...SOUTHEASTERN GOGEBIC...
NORTHWESTERN HOUGHTON...BARAGA AND NORTHEASTERN ONTONAGON COUNTIES
UNTIL 1000 PM EDT/900 PM CDT/...
At 930 PM EDT/830 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 8 miles north of Nisula to
near Kenton to near Phelps. Movement was east at 65 mph.
Half inch hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Iron River, Baraga, L'anse, Crystal Falls, Chassell, Stambaugh,
Covington, Michigamme, Alberta, Keweenaw Bay, The Lower Entrance of
Portage Canal, Kenton, Nisula, Sidnaw, Skanee, U.S. 141 between
Covington and Amasa, Amasa, Three Lakes, Caspian and Gaastra.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.
&&
LAT...LON 4599 8837 4599 8849 4602 8851 4602 8860
4599 8866 4602 8869 4603 8884 4614 8907
4646 8893 4692 8895 4724 8804 4721 8804
4716 8813 4703 8818 4702 8804 4671 8803
4668 8804 4668 8812 4651 8811 4597 8833
TIME...MOT...LOC 0130Z 247DEG 56KT 4688 8886 4649 8884 4611 8901
RJCLocal storm report, Aug 9, 8:45 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
945 PM EDT SUN AUG 9 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM TSTM WND GST 1 ESE TROUT CREEK 46.48N 88.99W
08/09/2020 M50 MPH ONTONAGON MI DEPT OF HIGHWAYS
MICHIGAN DOT TROUT CREEK RWIS SENSOR
MEASURED A WNW WIND GUST TO 50 MPH NEAR THE
HOUGHTON AND ONTONAGON COUNTY LINE ON M-28.
&&
JSSLocal storm report, Aug 9, 9:07 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
1007 PM EDT SUN AUG 9 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1006 PM HEAVY RAIN TWIN LAKES 46.89N 88.85W
08/09/2020 E1.00 INCH HOUGHTON MI TRAINED SPOTTER
ESTIMATED OVER AN INCH OF RAIN IN TWIN
LAKES. VERY HEAVY RAINFALL IS ONGOING.
&&
JSSSpecial weather statement, Aug 9, 9:13 PM CDT, 47 minutes before
Special Weather Statement
National Weather Service Marquette MI
1013 PM EDT Sun Aug 9 2020
MIZ004-005-100315-
Marquette MI-Baraga MI-
1013 PM EDT Sun Aug 9 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MARQUETTE AND
SOUTHEASTERN BARAGA COUNTIES UNTIL 1115 PM EDT...
At 1013 PM EDT, Doppler radar was tracking a strong thunderstorm near
Three Lakes, or 12 miles southeast of L'anse, moving northeast at 50
mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Marquette, Ishpeming, Presque Isle, Negaunee, Michigamme, Champion,
Little Presque Isle, Alberta, West Ishpeming, Trowbridge Park, Big
Bay, Lake Michigamme, Three Lakes, Harvey, Republic, Humboldt, Canyon
Falls, King Lake, The 553 and 480 Crossroads and Sugarloaf Mountain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.
&&
LAT...LON 4690 8761 4677 8748 4677 8742 4672 8739
4645 8735 4641 8811 4642 8812 4642 8843
4664 8850 4692 8769
TIME...MOT...LOC 0213Z 245DEG 45KT 4658 8833
RJCLocal storm report, Aug 9, 9:29 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
1029 PM EDT SUN AUG 9 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0758 PM TSTM WND GST COPPER HARBOR 47.47N 87.88W
08/09/2020 M40 MPH KEWEENAW MI ASOS
ASOS STATION KP59 COPPER HARBOR.
0939 PM TSTM WND GST 5 NE ARNHEIM 46.97N 88.40W
08/09/2020 M38 MPH LSZ246 MI MESONET
MESONET STATION 45025 5 ENE ARNHEIM.
0811 PM TSTM WND GST HOUGHTON CO AIRPORT 47.17N 88.48W
08/09/2020 M38 MPH HOUGHTON MI ASOS
ASOS STATION KCMX HOUGHTON CO. AIRPORT.
0759 PM TSTM WND GST 7 WNW CALUMET 47.27N 88.61W
08/09/2020 M36 MPH LSZ243 MI MESONET
MESONET STATION 45023 9 N HANCOCK.
0500 PM TSTM WND GST 36 NNW SILVER CITY 47.34N 89.79W
08/09/2020 M36 MPH LSZ263 MI MESONET
MESONET STATION 45006 36 N LAKE OF THE
CLOUDS.
&&
JSSThe office that day
Everything else NWS Marquette, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 7:11 PM CDT | Special Marine Warning | MQT | 64 min | |
| Aug 9, 7:13 PM CDT | Severe Thunderstorm Warning | MQT | Houghton, Ontonagon | 32 min |
| Aug 9, 7:32 PM CDT | Severe Thunderstorm Warning | MQT | Houghton, Ontonagon | 28 min |
| Aug 9, 7:43 PM CDT | Special Weather Statement | MQT | Ontonagon | 47 min |
| Aug 9, 7:57 PM CDT | Severe Thunderstorm Warning | MQT | Houghton | 33 min |
| Aug 9, 8:05 PM CDT | Severe Thunderstorm Warning | MQT | Houghton, Keweenaw | 13 min |
| Aug 9, 8:08 PM CDT | Severe Thunderstorm Warning | MQT | Houghton | 26 min |
| Aug 9, 8:09 PM CDT | Special Marine Warning | MQT | 36 min | |
| Aug 9, 8:15 PM CDT | Special Marine Warning | MQT | 90 min | |
| Aug 9, 8:31 PM CDT | Special Weather Statement | MQT | Baraga, Houghton, Iron | 29 min |
| Aug 9, 8:32 PM CDT | Areal Flood Advisory | MQT | Baraga, Houghton, Ontonagon | 3 hr |
| Aug 9, 8:44 PM CDT | Severe Thunderstorm Warning | MQT | Iron | 46 min |
| Aug 9, 8:47 PM CDT | Special Marine Warning | MQT | 88 min | |
| Aug 9, 8:52 PM CDT | Severe Thunderstorm Warning | MQT | Baraga, Houghton | 23 min |
| Aug 9, 9:13 PM CDT | Special Weather Statement | MQT | Marquette | 62 min |
| Aug 9, 9:16 PM CDT | Flash Flood Warning | MQT | Houghton | 3 hr |
| Aug 9, 9:23 PM CDT | Severe Thunderstorm Warning | MQT | Dickinson, Iron | 37 min |
| Aug 9, 9:28 PM CDT | Severe Thunderstorm Warning | MQT | Baraga, Iron, Marquette | 32 min |
| Aug 9, 9:53 PM CDT | Severe Thunderstorm Warning | MQT | Dickinson, Marquette | 52 min |
| Aug 9, 9:59 PM CDT | Special Marine Warning | MQT | 80 min | |
| Aug 9, 9:59 PM CDT | Tornado Warning | MQT | Dickinson | 31 min |
| Aug 9, 10:35 PM CDT | Special Weather Statement | MQT | Alger | 40 min |
| Aug 9, 10:50 PM CDT | Special Marine Warning | MQT | 40 min | |
| Aug 9, 11:16 PM CDT | Special Weather Statement | MQT | Delta | 44 min |
| Aug 10, 8:42 AM CDT | Severe Thunderstorm Warning | MQT | Dickinson, Marquette, Menominee | 33 min |
| Aug 10, 8:49 AM CDT | Special Weather Statement | MQT | Marquette | 41 min |
| Aug 10, 9:11 AM CDT | Severe Thunderstorm Warning | MQT | Alger, Delta, Dickinson, Marquette | 49 min |
| Aug 10, 9:28 AM CDT | Special Marine Warning | MQT | 47 min | |
| Aug 10, 9:29 AM CDT | Small Craft Advisory | MQT | 6 hr | |
| Aug 10, 9:55 AM CDT | Severe Thunderstorm Warning | MQT | Alger, Schoolcraft | 35 min |
| Aug 10, 10:06 AM CDT | Special Marine Warning | MQT | 39 min | |
| Aug 10, 11:05 AM CDT | Special Weather Statement | MQT | Dickinson | 40 min |
| Aug 10, 11:22 AM CDT | Special Weather Statement | MQT | Luce | 23 min |
| Aug 10, 11:31 AM CDT | Severe Thunderstorm Warning | MQT | Dickinson, Marquette, Menominee | 44 min |
| Aug 10, 11:44 AM CDT | Severe Thunderstorm Warning | MQT | Luce | 16 min |
| Aug 10, 11:55 AM CDT | Special Weather Statement | MQT | Alger | 35 min |
| Aug 10, 11:59 AM CDT | Special Marine Warning | MQT | 15 min | |
| Aug 10, 12:09 PM CDT | Severe Thunderstorm Warning | MQT | Delta, Dickinson, Marquette, Menominee | 32 min |
| Aug 10, 12:27 PM CDT | Special Marine Warning | MQT | 33 min | |
| Aug 10, 12:31 PM CDT | Special Weather Statement | MQT | Alger | 44 min |
| Aug 10, 12:47 PM CDT | Special Weather Statement | MQT | Dickinson | 28 min |
| Aug 10, 1:09 PM CDT | Severe Thunderstorm Warning | MQT | Dickinson, Menominee | 51 min |
| Aug 10, 1:52 PM CDT | Severe Thunderstorm Warning | MQT | Delta, Menominee | 38 min |
| Aug 10, 2:07 PM CDT | Special Marine Warning | MQT | 98 min | |
| Aug 10, 2:25 PM CDT | Special Weather Statement | MQT | Schoolcraft | 35 min |
| Aug 10, 2:43 PM CDT | Severe Thunderstorm Warning | MQT | Menominee | 47 min |
| Aug 10, 2:52 PM CDT | Special Marine Warning | MQT | 53 min | |
| Aug 10, 3:10 PM CDT | Severe Thunderstorm Warning | MQT | Menominee | 35 min |
| Aug 10, 3:29 PM CDT | Special Weather Statement | MQT | Luce | 31 min |
| Aug 10, 3:42 PM CDT | Small Craft Advisory | MQT | 30 hr |
Nearby
Tornado Warnings in Michigan, 2020Every tornado warning in 2020Tornadoes in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.